Alert archive / Iowa / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 74, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2019, 5:49 PM CDT for 6 counties in Iowa. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2019, 5:49 PM CDT (22:49 UTC)
- Expired
- Jun 15, 2019, 6:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Poweshiek County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161
WUUS53 KDMX 152249
SVRDMX
IAC099-123-125-127-157-171-152330-
/O.NEW.KDMX.SV.W.0074.190615T2249Z-190615T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
549 PM CDT Sat Jun 15 2019
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Poweshiek County in central Iowa...
Southeastern Marshall County in central Iowa...
Northeastern Marion County in south central Iowa...
Southern Tama County in central Iowa...
Northern Mahaska County in south central Iowa...
Eastern Jasper County in central Iowa...
* Until 630 PM CDT.
* At 549 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Grinnell to near Iowa Speedway to
near Monroe, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newton, Pella, Grinnell, Montezuma, Monroe, Brooklyn, New Sharon,
Iowa Speedway, Rock Creek Lake, Victor, Sully, Kellogg, Gilman,
Holiday Lake, Lynnville, Malcom, Deep River, Laurel, Barnes City
and Lambs Grove.
This includes Interstate 80 between mile markers 163 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 9241 4133 9241 4145 9318 4189 9305
4188 9279 4188 9230 4151 9230
TIME...MOT...LOC 2249Z 287DEG 30KT 4184 9268 4165 9293 4151 9317
HAIL...0.75IN
WIND...60MPH
$$
Fowle4 follow-up statements
467
WWUS53 KDMX 152306
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
606 PM CDT Sat Jun 15 2019
IAC099-123-125-127-157-171-152330-
/O.CON.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Poweshiek IA-Marshall IA-Marion IA-Tama IA-Mahaska IA-Jasper IA-
606 PM CDT Sat Jun 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR POWESHIEK...SOUTHEASTERN MARSHALL...NORTHEASTERN MARION...
SOUTHERN TAMA...NORTHERN MAHASKA AND EASTERN JASPER COUNTIES...
At 606 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Belle Plaine to near Montezuma to near
Pella, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newton, Pella, Grinnell, Montezuma, Monroe, Brooklyn, New Sharon,
Iowa Speedway, Rock Creek Lake, Victor, Sully, Kellogg, Gilman,
Holiday Lake, Lynnville, Malcom, Deep River, Barnes City, Oakland
Acres and Reasnor.
This includes Interstate 80 between mile markers 165 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 9241 4133 9241 4145 9318 4175 9303
4187 9287 4188 9279 4188 9230 4151 9230
TIME...MOT...LOC 2306Z 285DEG 42KT 4186 9241 4158 9261 4140 9287
HAIL...0.75IN
WIND...60MPH
$$
Fowle301
WWUS53 KDMX 152320
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
620 PM CDT Sat Jun 15 2019
IAC127-152329-
/O.CAN.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Marshall IA-
620 PM CDT Sat Jun 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and south central Iowa.
LAT...LON 4151 9241 4133 9241 4144 9313 4164 9286
4176 9263 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2319Z 287DEG 30KT 4183 9227 4155 9247 4137 9273
$$
IAC099-123-125-157-171-152330-
/O.CON.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Poweshiek IA-Marion IA-Tama IA-Mahaska IA-Jasper IA-
620 PM CDT Sat Jun 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR POWESHIEK...NORTHEASTERN MARION...SOUTHEASTERN TAMA...NORTHERN
MAHASKA AND SOUTHEASTERN JASPER COUNTIES...
At 619 PM CDT, severe thunderstorms were located along a line
extending from near Belle Plaine to near Montezuma to 6 miles
northwest of Oskaloosa, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pella, Grinnell, Montezuma, Brooklyn, New Sharon, Victor, Sully,
Holiday Lake, Lynnville, Malcom, Deep River, Barnes City, Searsboro,
Hartwick, Guernsey and Grinnell Regional Airport.
This includes Interstate 80 between mile markers 181 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 9241 4133 9241 4144 9313 4164 9286
4176 9263 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2319Z 287DEG 30KT 4183 9227 4155 9247 4137 9273
HAIL...0.75IN
WIND...60MPH
$$
Fowle968
WWUS53 KDMX 152324
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
624 PM CDT Sat Jun 15 2019
IAC099-125-152334-
/O.CAN.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Marion IA-Jasper IA-
624 PM CDT Sat Jun 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND
SOUTHEASTERN JASPER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and central Iowa.
LAT...LON 4151 9241 4133 9241 4139 9281 4158 9267
4172 9256 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2324Z 286DEG 30KT 4183 9231 4154 9243 4136 9269
$$
IAC123-157-171-152330-
/O.CON.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Poweshiek IA-Tama IA-Mahaska IA-
624 PM CDT Sat Jun 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR POWESHIEK...SOUTHEASTERN TAMA AND NORTHERN MAHASKA COUNTIES...
At 624 PM CDT, severe thunderstorms were located along a line
extending from near Belle Plaine to 6 miles southeast of Montezuma to
near Oskaloosa, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Montezuma, Brooklyn, New Sharon, Victor, Holiday Lake, Malcom, Deep
River, Barnes City, Hartwick and Guernsey.
This includes Interstate 80 between mile markers 190 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 9241 4133 9241 4139 9281 4158 9267
4172 9256 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2324Z 286DEG 30KT 4183 9231 4154 9243 4136 9269
HAIL...0.75IN
WIND...60MPH
$$
Fowle304
WWUS53 KDMX 152333 RRA
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
633 PM CDT Sat Jun 15 2019
IAC123-157-171-152343-
/O.EXP.KDMX.SV.W.0074.000000T0000Z-190615T2330Z/
Poweshiek IA-Tama IA-Mahaska IA-
633 PM CDT Sat Jun 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR POWESHIEK...SOUTHEASTERN TAMA
AND NORTHERN MAHASKA COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and central Iowa.
LAT...LON 4151 9241 4133 9241 4139 9281 4158 9267
4172 9256 4188 9253 4188 9230 4151 9230
TIME...MOT...LOC 2333Z 287DEG 30KT 4181 9222 4152 9234 4134 9260
$$
FowleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:28 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 15, 3:28 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 328 PM CDT Sat Jun 15 2019 .SHORT TERM.../Tonight through Sunday/ Issued at 327 PM CDT Sat Jun 15 2019 Confidence: Medium to High Main concern in the first period is the ongoing convection. Storms pulsing up with instability and given lack of shear have been favoring wind over hail for the moment. Weak boundary over northern and northeast Iowa continues to focus slow moving storms. Other concerns include brief funnel/spin up or localized flash flooding due to slow movement. To the west of the area in eastern Nebraska, a remnant MCV is drifting east into Iowa as well. HIres models had indicated that this would refire more convection in conjunction with with the ongoing current convection this afternoon. Will monitor through the evening hours as airmass remains primed for some severe and localized heavy rainfall. After sunset, convection will likely quiet down through 06z and be east of the region between 06z and 12z Sunday. Of the 3 synoptic models, the Euro hangs on to the trough the longest on Sunday over portions of eastern Iowa. This may result in a brief shower or two, but for now will leave forecast dry. Lows tonight will remain in the upper 50s/lower 60s north and in the mid 60s over the south. Sunday will see afternoon readings in the mid 70s north to the lower 80s in the south. A weak ridge of high pressure will drop south into Iowa Sunday night into early Monday. Lows will remain on the mild side, but generally a few degrees cooler in the mid 50s north to the lower 60s south. .LONG TERM.../Sunday night through Saturday/ Issued at 327 PM CDT Sat Jun 15 2019 Confidence: Medium The early portion of the week will begin on a quiet note, though already by Monday afternoon the next approaching trough may spread some scattered showers and a few thunderstorms into the western third of the area. Highs will be just below seasonal norms Monday and back in the mid 70s north to the lower 80s south. From Tuesday into Wednesday, a slow moving wave will track over the region and continue chances for showers and thunderstorms. The Euro continues to track the surface low across northern Missouri while the GFS has it tracking over Iowa. This will have some impact on rainfall amounts and also the scope of rain chances. The remainder of the week will feature a zonal flow with continued energy rippling through the pattern. This will result in nearly daily chances for some precipitation. Though the mid to late week systems look rather insignificant, the Friday through Sunday system is more robust. This should increase chances for stronger storms and bring a potential for more widespread rains. Highs through the period from Tuesday through Saturday will remain range-bound from the mid 70s to lower 80s and be highly dependent upon day to day rain coverage. Any chances for stronger to severe storms should hold off until late in the week. && .AVIATION.../For the 18Z TAFS through 18Z Sunday afternoon/ Issued at 1231 PM CDT Sat Jun 15 2019 Weak boundary situated over central/eastern sections aiding in development of iso thunder at 17z and expect some convection to pop and recycle through mid afternoon. More organized convection expected aft 22z over central/northwest areas as larger portion of the region realizes CAPE release. Have mainly VCTS/VCSH for now but will monitor for potential better timing of categorical chances. Winds rather light except near convection. MVFR/IFR cigs move into northeast sections at KMCW/KALO/KFOD from 12-18z Sunday as southern sites KDSM/KOTM generally VFR through period. /rev && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...REV LONG TERM...REV AVIATION...REV
Hazardous weather outlook, Jun 15, 3:36 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 336 PM CDT Sat Jun 15 2019 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-162045- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 336 PM CDT Sat Jun 15 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Strong to severe thunderstorms are possible through mid evening. The main threats are lightning, large hail, damaging winds and locally heavy rainfall. An isolated tornado may also occur. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Tuesday through Friday. At this time, the predictability of severe weather is too low; although toward Friday some of the storms may be approaching severe limits. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. REV
In the hours before
Special weather statement, Jun 15, 4:48 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Des Moines IA
448 PM CDT Sat Jun 15 2019
IAZ047-048-059>061-152245-
Story IA-Boone IA-Jasper IA-Polk IA-Dallas IA-
448 PM CDT Sat Jun 15 2019
...Thunderstorms to Impact the Des Moines Metro Area...
At 443 PM CDT, Doppler radar was tracking a several thunderstorms
developing over the Des Moines metro area with the most activity
from Ames, to Polk City, to Waukee.
Wind gusts up to 50 mph and pea sized hail will be possible with
these storms.
Rainfall amounts up to one inch will be possible with this storm.
Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Newton, Altoona, Waukee, Pleasant Hill, Grimes, Windsor
Heights, Carlisle, Bondurant, Polk City, Huxley, Saylorville, Madrid
and Mitchellville.
Those attending the Johnston Green Days are in the path of this
storm and should prepare for frequent lightning, gusty winds, and
heavy downpours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If on or near Saylorville Resevoir or Big Creek Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Iowa.
LAT...LON 4193 9396 4208 9366 4167 9300 4153 9347
4154 9392
TIME...MOT...LOC 2143Z 316DEG 29KT 4196 9368
FowleLocal storm report, Jun 15, 4:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND GST 2 S AMES 41.99N 93.62W
06/15/2019 M72 MPH STORY IA MESONET
REPORTED AT AMES MUNICIPAL AIRPORT.
&&
REVLocal storm report, Jun 15, 5:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
519 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG AMES 42.02N 93.62W
06/15/2019 STORY IA PUBLIC
18 INCH TREE SNAPPED. TREE DID HAVE SOME
ROT. PICTURE VIA TWITTER.
&&
AKLocal storm report, Jun 15, 5:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 4 E ALBION 42.11N 92.92W
06/15/2019 M68 MPH MARSHALL IA MESONET
REPORTED AT MARSHALLTOWN MUNICIPAL AIRPORT.
&&
REVLocal storm report, Jun 15, 5:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
538 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST 2 ESE DES MOINES INT AI 41.52N 93.63W
06/15/2019 E60 MPH POLK IA TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 60 MPH GUST NEAR
BLANK PARK ZOO.
&&
AKLocal storm report, Jun 15, 5:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
545 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND GST DES MOINES INT AIRPORT 41.54N 93.66W
06/15/2019 M70 MPH POLK IA ASOS
REPORTED AT DES MOINES INTERNATIONAL
AIRPORT.
&&
REVThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:57 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin | 15 min |
| Jun 15, 1:58 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 32 min |
| Jun 15, 2:32 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 28 min |
| Jun 15, 2:34 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall | 41 min |
| Jun 15, 2:35 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Pocahontas, Webster | 40 min |
| Jun 15, 3:15 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall | 34 min |
| Jun 15, 3:19 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Webster, Wright | 41 min |
| Jun 15, 3:26 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Webster | 36 min |
| Jun 15, 3:48 PM CDT | Flash Flood Warning | DMX | Grundy, Hardin, Marshall | 6 hr |
| Jun 15, 4:21 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 24 min |
| Jun 15, 4:48 PM CDT | Special Weather Statement | DMX | Jasper, Polk | 57 min |
| Jun 15, 4:51 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Marshall, Polk, Story | 54 min |
| Jun 15, 5:20 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 40 min |
| Jun 15, 5:31 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 59 min |
| Jun 15, 6:48 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.